Tipus de document

Article

Versió

Versió publicada

Data de publicació

Tots els drets reservats

Si us plau utilitzeu sempre aquest identificador per citar o enllaçar aquest document: https://hdl.handle.net/2445/7764

Periods for transversal maps via Lefschetz numbers for periodic points

Títol de la revista

Director/Tutor

Contribució addicional

ISSN de la revista

Títol del volum

Resum

Let f: M → M be a C1 map on a C1 differentiable manifold. The map f is called transversal if for all m ∈ N the graph of fm intersects transversally the diagonal of M × M at each point (x, x) such that x is a fixed point of fm. We study the set of periods of f by using the Lefschetz numbers for periodic points. We focus our study on transversal maps defined on compact manifolds such that their rational homology is $H_0 \approx \mathbb{Q}, H_1 \approx \mathbb{Q} \oplus \mathbb{Q}$ and Hk ≈ {0} for k ≠ 0, 1.

Recurs relacionat

Citació

Citació

GUILLAMON, Antoni, et al. Periods for transversal maps via Lefschetz numbers for periodic points. Transactions of the American Mathematical Society. 1995. Vol. 347, num. 12, pags. 4779-4806. ISSN 1088-6850. [consulted: 1 of November of 2026]. Available at: https://hdl.handle.net/2445/7764

Exportar metadades

JSON - METS

Compartir registre